# SDR QMLA2018061518073

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N357LL
- Make and model: Agusta A119
- Aircraft serial: 14835
- Aircraft time: 1,196 hours, 3,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 109033017105
- Condition: Cracked
- Location: 3230-3412
- Part time: 1,196 hours, 3,238 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACKED LT TRANSMISSION FITTING DURING AN INSPECTION IAW ENGINEERING ORDER 49-5300-EO-2335.
